At first, I thought it was helping... also, the Dr. added 300 mg xl Bupropion. The pharmacy I have been using keeps filling the scripts (both) with a different Generic (every 30 days)... mostly. I have not been feeling well, (lethargic-like NO energy, dizzy, headache, that detached head feeling, yuck). The last refill was a generic brand the pharmicist noted on my record, not to issue... brand Camber. Well, they refilled it, again. My question is has anyone found a generic brand that works better than others... on both medications?? I appreciate any feedback! I should add that I have been on Citalopram before without this happening. However going off of it is absolutely horrible, even with long term downgrading.
Hi, i agree, there is a major interaction risk here, which could be the cause of the symptoms you are experiencing. I don't mean to worry you, but maybe check out the link below and have a discussion with you doctor...
I take 40 mgs. of Citalopram, which is the Generic name of Celexa, I also take 450 mgs. of Bupropion, the Generic for Wellbutrin. I've been taking one kind of mental health drug or another for over 30 years and have learned a few things in that time. My understanding of the term "Generic" is it's the actual name of the medication as it was named when originally produced by the pharmaceutical company that developed it. When a medication is first released by a pharmaceutical company there is a 7 or 9 year, can't remember, time period where only the original pharmaceutical company that developed the medication is allowed to sell it, so there is no "Generic" yet. Therefore, it's only sold under the "Brand Name", such as Celexa in your case.
After those 7 or 9 years is up, all the other pharmaceutical companies may start manufacturing and selling the medication under the name they choose. However, once again a "Generic" is always called what the original manufacturer named it. From your question I believe you're getting different "Brand Name" medications from your pharmacy, but if you were prescribed Celexa by your doctor then you need to take the "Generic" with the name Citalopram and you should always be getting that name when you fill your prescription.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2011 • 1 answer
Posted 15 Sep 2013 • 6 answers
Posted 31 Mar 2016 • 2 answers
Posted 20 Oct 2016 • 2 answers
I take 60 mg of citalopram & 60 mg of Viibryd a day. Should I worry about such a large dosage taken?
Posted 31 Oct 2016 • 1 answer